# SDR DALA2025082606342

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED DOOR STOP PASSENGER CREW DOOR 842 POSITION 3, 4, 5, 6, 7 FWD SIDE AND 5, 6, 7 AFT SIDE.   R/R DOOR STOPS AT PASSENGER CREW DOOR 842. POSITIONS 3,4,5,6,7 FWD SIDE, AND 5,6,7 AFT SIDE AS PER A320 FAM AMM 52-13-31-000-002-A AND AS PER A320 FAM AMM 52-13-31-400-002. (1163859)
